# SDR DALA2023111409384

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 112,051 hours, 16,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 L1 HAS A HISTORY OF SLIDE LIGHT INOP AT DOOR. CORRECTIVE ACTION: RMVD AND REPLACED L1 DOOR ARMING LIGHT MODULE PER B767 AMM CHAP 52-73. OPS CK GOOD. OK FOR SVC (0063408)
